A female asked:
when i stand up too fast, or when i'm just waking up i loose my vision. i take a medicine called vyvanse for my adhd. do you think this has a lot to do with it? when i stand up or wake up, i just cannot see. so i have to sit back down really fast. i feel
2 doctor answers
Dr. Inna Ozerov answered
22 years experience Ophthalmology
You : You need to see your primary care doctor for proper diagnosis. Some medications, along with certain medical conditions can cause such symptoms. The proper diagnosis can only be provided by your doctor.
Answered on Oct 3, 2016
Dr. Jay Bradley answered
17 years experience LASIK Surgery
Vision loss: Your description could be related to low blood pressure, anxiety, or other problems. This could be signs of a serious medical problem so you should see a regular and eye doctor asap.
Answered on Jan 24, 2013
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!